Strong ring extensions andphi-pseudo-valuation rings

dc.contributor.authorBadawi, Ayman
dc.contributor.authorDobbs, David E.
dc.date.accessioned2018-02-28T04:45:25Z
dc.date.available2018-02-28T04:45:25Z
dc.date.issued2006
dc.description.abstractIn this paper, we extend the concept of strong extensions of domains to the context of (commutative) rings with zero-divisors. We show that the theory of strong extensions of rings resembles that of strong extensions of domains.en_US
dc.identifier.citationBadawi, A. (2006). Strong ring extensions andphi-pseudo-valuation rings. Houston journal of mathematics, 32(2), 379-377.en_US
dc.identifier.issn0362-1588
dc.identifier.urihttp://hdl.handle.net/11073/9223
dc.language.isoen_USen_US
dc.publisherUniversity of Houstonen_US
dc.relation.urihttp://www.math.uh.edu/~hjm/Vol32-2.htmlen_US
dc.titleStrong ring extensions andphi-pseudo-valuation ringsen_US
dc.typeArticleen_US
dc.typePublished versionen_US
dc.typePeer-Revieweden_US
dspace.entity.typePublication
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
05badawi.pdf
Size:
260.71 KB
Format:
Adobe Portable Document Format
Description:
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
2.17 KB
Format:
Item-specific license agreed upon to submission
Description: